MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC N/A; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC N/A; INSTRUMENT, STEREOTAXIC
Model Number 9733065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation instrument used during a cranial biopsy procedure.It was reported that when site put the base for the guide kit, the surgeon put a lot of pressure on the screws when attaching the base.Used an external straight base.At the end of the procedure, he broke off one of the screws.About half the screw was left in the patient's skull. surgeon tried to grab the 1mm that was sticking out and broke that piece off also.It was estimated that only a couple mm were left.The surgeon decided to leave it because it was close to the burr hole and covered it with a burr hole cover.There was about 5 minutes delay to the procedure.Impact on patient outcome is not known at this time.

Brand Name
N/A
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key11694418
Report Number3012165443-2021-00004
Device Sequence Number3481789
Product Code HAW
UDI-Device Identifier00643169702912
UDI-Public00643169702912
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model Number9733065
Device Catalogue Number9733065
Device Lot Number066229320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1